Alert archive / Florida / Coastal Flood Statements in 2020

Coastal Flood Statement 3, NWS Miami, FL

August 23, 2020Broward County, Miami-Dade County, Palm Beach County, Florida

NWS Miami, FL issued this coastal flood statement at Aug 23, 2020, 2:25 AM EDT for Broward County, Miami-Dade County, Palm Beach County, Florida. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Aug 23, 2020, 2:25 AM EDT (06:25 UTC)
Expired
Aug 24, 2020, 8:00 PM EDT
In force
42 hr
Issued by
NWS Miami, FL

Counties Broward County, FL, Miami-Dade County, FL, Palm Beach County, FL

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 6.4 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2020-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1280 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2020-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1280 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1011 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

368 
WHUS42 KMFL 230625
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
225 AM EDT Sun Aug 23 2020

FLZ168-172-173-231430-
/O.NEW.KMFL.CF.S.0003.200823T0625Z-200825T0000Z/
/O.NEW.KMFL.RP.S.0041.200823T1200Z-200825T0000Z/
Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade-
225 AM EDT Sun Aug 23 2020

...HIGH RIP CURRENT RISK AND COASTAL FLOOD STATEMENT IN EFFECT 
THROUGH MONDAY EVENING...

* WHAT...For the Coastal Flood Statement, isolated minor coastal
  flooding expected. For the High Rip Current Risk, dangerous rip
  currents expected.

* WHERE...Coastal Palm Beach, Coastal Broward and Coastal Miami- 
  Dade Counties.

* WHEN...For the Coastal Flood Statement, through Monday evening.
  For the High Rip Current Risk, from 8 AM EDT this morning 
  through Monday evening.

* IMPACTS...Some water on low lying roads and property. Rip 
  currents can sweep even the best swimmers away from shore into 
  deeper water.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
7 follow-up statements
079 
WHUS42 KMFL 230925
CFWMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Miami FL
525 AM EDT Sun Aug 23 2020

FLZ168-172-173-231930-
/O.CON.KMFL.CF.S.0003.000000T0000Z-200825T0000Z/
/O.CON.KMFL.RP.S.0041.200823T1200Z-200825T0000Z/
Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade-
525 AM EDT Sun Aug 23 2020

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH MONDAY
EVENING...

* WHAT...For the Coastal Flood Statement, isolated minor coastal 
  flooding expected. For the High Rip Current Risk, dangerous 
  rip currents expected. 

* WHERE...Coastal Palm Beach, Coastal Broward and Coastal Miami- 
  Dade Counties. 

* WHEN...For the Coastal Flood Statement, through Monday 
  evening. For the High Rip Current Risk, from 8 AM EDT this 
  morning through Monday evening. 

* IMPACTS...Some water on low lying roads and property. Rip 
  currents can sweep even the best swimmers away from shore into 
  deeper water. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$


http://www.weather.gov/miami
347 
WHUS42 KMFL 231319
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
919 AM EDT Sun Aug 23 2020

FLZ168-172-173-232130-
/O.CON.KMFL.CF.S.0003.000000T0000Z-200825T0000Z/
/O.CON.KMFL.RP.S.0041.000000T0000Z-200825T0000Z/
Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade-
919 AM EDT Sun Aug 23 2020

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH MONDAY
EVENING...

* WHAT...For the High Rip Current Risk, dangerous rip currents. 
  For the, isolated minor coastal flooding.

* WHERE...Coastal Broward, Coastal Palm Beach and Coastal Miami- 
  Dade Counties.

* WHEN...Through Monday evening.

* IMPACTS...Some water on low lying roads and property. Rip
  currents can sweep even the best swimmers away from shore into
  deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FELL
669 
WHUS42 KMFL 231830
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
230 PM EDT Sun Aug 23 2020

FLZ168-172-173-240230-
/O.EXT.KMFL.RP.S.0041.000000T0000Z-200826T0000Z/
/O.CON.KMFL.CF.S.0003.000000T0000Z-200825T0000Z/
Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade-
230 PM EDT Sun Aug 23 2020

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH TUESDAY EVENING...
...COASTAL FLOOD STATEMENT IN EFFECT THROUGH MONDAY EVENING...

* WHAT...For the High Rip Current Risk, dangerous rip currents.
  For the Coastal Flood Statement, isolated minor coastal 
  flooding.

* WHERE...Coastal Broward, Coastal Palm Beach and Coastal Miami- 
  Dade Counties.

* WHEN...For the High Rip Current Risk, through Tuesday evening. 
  For the Coastal Flood Statement, through Monday evening.

* IMPACTS...Some water on low lying roads and property. Rip 
  currents can sweep even the best swimmers away from shore into 
  deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
436 
WHUS42 KMFL 240255
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
1055 PM EDT Sun Aug 23 2020

FLZ168-172-173-260000-
/O.CON.KMFL.CF.S.0003.000000T0000Z-200825T0000Z/
/O.CON.KMFL.RP.S.0041.000000T0000Z-200826T0000Z/
Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade-
1055 PM EDT Sun Aug 23 2020

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH TUESDAY
EVENING...

* WHAT...For the High Rip Current Risk, dangerous rip currents.
  For the minor coastal flooding.

* WHERE...Coastal Broward, Coastal Palm Beach and Coastal Miami- 
  Dade Counties.

* WHEN...For the High Rip Current Risk, through Tuesday evening.
  For the coastal flooding, through Monday evening.

* IMPACTS...Some water on low lying roads and property. Rip 
  currents can sweep even the best swimmers away from shore into 
  deeper water.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
987 
WHUS42 KMFL 240841
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
441 AM EDT Mon Aug 24 2020

FLZ168-172-173-241800-
/O.CON.KMFL.CF.S.0003.000000T0000Z-200825T0000Z/
/O.CON.KMFL.RP.S.0041.000000T0000Z-200826T0000Z/
Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade-
441 AM EDT Mon Aug 24 2020

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH TUESDAY
EVENING...

* WHAT...For the High Rip Current Risk, dangerous rip currents. 
  For the, isolated minor coastal flooding.

* WHERE...Coastal Broward, Coastal Palm Beach and Coastal Miami- 
  Dade Counties.

* WHEN...For the High Rip Current Risk, through Tuesday evening. 
  For the, through this evening.

* IMPACTS...Some water on low lying roads and property. Rip
  currents can sweep even the best swimmers away from shore into
  deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FELL
375 
WHUS42 KMFL 241403
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
1003 AM EDT Mon Aug 24 2020

FLZ168-172-173-250015-
/O.CON.KMFL.CF.S.0003.000000T0000Z-200825T0000Z/
/O.CON.KMFL.RP.S.0041.000000T0000Z-200826T0000Z/
Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade-
1003 AM EDT Mon Aug 24 2020

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH TUESDAY
EVENING...

* WHAT...For the High Rip Current Risk, dangerous rip currents.
  For the Coastal Flood Statement, isolated minor coastal 
  flooding.

* WHERE...Coastal Broward, Coastal Palm Beach and Coastal Miami- 
  Dade Counties.

* WHEN...For the High Rip Current Risk, through Tuesday evening. 
  For the Coastal Flood Statement, until 8 PM EDT this evening.

* IMPACTS...Some water on low lying roads and property. Rip 
  currents can sweep even the best swimmers away from shore into 
  deeper water.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
126 
WHUS42 KMFL 241859
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
259 PM EDT Mon Aug 24 2020

FLZ168-172-173-250300-
/O.CON.KMFL.CF.S.0003.000000T0000Z-200825T0000Z/
/O.CON.KMFL.RP.S.0041.000000T0000Z-200826T0000Z/
Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade-
259 PM EDT Mon Aug 24 2020

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH TUESDAY
EVENING...

* WHAT...For the High Rip Current Risk, dangerous rip currents. 
  For the, isolated minor coastal flooding.

* WHERE...Coastal Broward, Coastal Palm Beach and Coastal Miami- 
  Dade Counties.

* WHEN...For the High Rip Current Risk, through Tuesday evening. 
  For the, until 8 PM EDT this evening.

* IMPACTS...Some water on low lying roads and property. Rip 
  currents can sweep even the best swimmers away from shore into 
  deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this coastal flood statement went out at Aug 23, 2:13 AM EDT, 12 minutes earlier.

Area forecast discussion, Aug 23, 2:13 AM EDT, 12 minutes before
Area Forecast Discussion
National Weather Service Miami FL
213 AM EDT Sun Aug 23 2020

.Aviation...
High pressure building over the area should help to limit
convective activity today. Even so, there is still a chance of
SHRA and TSRA across the area, mainly tomorrow afternoon. By late
tomorrow evening, some effects from Tropical Storm Laura could
begin to move into the area. This could bring gusty conditions to
the area, as well as increasing chances of convective activity
later in the TAF period.

&&

Prev Discussion... /issued 308 PM EDT Sat Aug 22 2020/

Short Term (Rest of Today through Tomorrow)...

All eyes on Tropical Storm Laura as it heads west at 18 mph with
maximum sustained winds of around 50 mph. The track continues to
remain south of the region, however, there is still some uncertainty
on track and intensity with T.S. Laura and it is important to stay
up to date with the latest forecast from the NWS Miami or the NHC.

For the remainder of this afternoon and evening, thunderstorms, with
perhaps a strong cell or two, are possible across the western and
interior sections of the CWA. A slow moving mid-upper level trough
over the SE CONUS continues to push northeastward over the course of
the afternoon. The most potent storm development will be where
pockets of surface heating increase CAPE along with decent effective
bulk shear and interactions between different outflows.This is
again anticipated in the western sections of the CWA today where
organized clusters of storms will be capable of producing strong
wind gusts up to 50 mph, frequent lightning, and heavy downpours.
By this evening, convection should begin to wane over land and be
more prevalent over the local waters.

For Sunday, not much in the way of change to South Florida's
weather pattern, with showers and storms focusing along the west
coast and interior sections during the afternoon. A strong upper-
level ridge over the SW Atlantic is forecast to build westward
over FL which should steer Laura to the south of the area, however
this is all dependent on two factors --

1. The track and intensity of T.S. Marco in the western Gulf-- if it
strengthens and has a more northern track, that will block the
aforementioned ridge from spreading westward and perhaps the overall
southern trend of Laura

2. The overall intensity of T.S. Laura and how it interacts with
land

As stated above, there continues to be some uncertainty with the
track and intensity of T.S. Laura and it is important to stay up
to date with the NWS Miami and/or the NHC. With that said, a
tightening pressure gradient between high pressure to the north
and T.S. Laura to the south will produce breezy winds along the
region Sunday, especially along coastal locations.

Long Term (Monday through Friday)...

For the early portion of next week, the weather pattern across South
Florida will be influenced by how close Tropical Storm Laura passes
by the region. As stated above, this will all depend on the strength
of a ridge of high pressure located over the western Atlantic as
well as the intensity of the Tropical Storm as it makes its closest
pass. The latest computer model guidance continues to keep it
passing off to the south, however, the exact track still remains
highly uncertain and it could be close enough to still have
potential impacts on South Florida such as heavy rainfall and gusty
winds. Subtle changes in track and intensity can create significant
changes to the exact impacts felt across the region. Residents and
visitors to South Florida should continue to closely monitor the
progress of Tropical Storm Laura and updates to the forecast as the
weekend progresses.

As Tropical Storm Laura begins to move away from the region, the
ridge of high pressure over the western Atlantic will once again
dominate the weather pattern across South Florida for the middle and
the end of the upcoming work week. This will bring the return of a
more typical summertime pattern to the region as an east to
southeasterly flow continues. Scattered showers and thunderstorms
will develop along the east and west coast sea breezes as they push
inland each day with convection possible over the local waters at
night. The greatest chances of showers and thunderstorms will be
located across the interior and west coast sections during the
afternoon and evening hours.

High temperatures for the middle and end of next week will generally
range from the lower 90s across the east coast metro areas to the
mid 90s across the interior sections, or about 1-3  degrees above
normal for this time of year.

Marine...
Moderate flow is anticipated with SCA conditions for the Gulf
waters tonight through Sunday morning and SCEC conditions
elsewhere. Breezy conditions will continue ahead of T.S. Laura as
the pressure gradient tightens across the region. Showers and
thunderstorms are forecast through the weekend, with the strongest
activity capable of producing brief heavy rainfall, gusty winds,
frequent lightning, waterspouts, and locally higher seas. Early
next week, Tropical Storm Laura passes to the south of the region,
possibly bringing tropical storm conditions to the area, moreso
the Gulf waters. Mariners should remain apprised of the situation
as the forecast for Tropical Storm Laura could change suddenly and
drastically, until it has moved past the area. Behind Laura,
conditions should improve for the remainder of the week.

Beach Forecast...
Moderate easterly to southeasterly flow will bring an enhanced risk
of rip currents to the Atlantic beaches of South Florida for at
least the weekend. The exact track of Laura may bring a High Risk
for rip currents for both the Atlantic and Gulf beaches early to mid
next week. Also, rough seas may churn up rough surf which may cause
some minor beach erosion for both coasts next week.
&&

.Preliminary Point Temps/PoPs...
West Palm Beach  91  80  90  80 /  40  40  60  30
Fort Lauderdale  91  82  89  82 /  40  50  50  40
Miami            91  82  89  81 /  40  50  60  40
Naples           94  78  92  78 /  40  40  70  60

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Tropical Storm Watch for AMZ630-651-671.

     Small Craft Advisory from 11 AM this morning to 8 PM EDT Monday
     for AMZ650-670.

GM...Tropical Storm Watch for GMZ656-657-676.

     Small Craft Advisory until 11 AM EDT this morning for GMZ656-657-
     676.

&&

Aviation...13
Hazardous weather outlook, Aug 22, 11:07 AM EDT, 15 hours 18 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
1107 AM EDT Sat Aug 22 2020

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
230315-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1107 AM EDT Sat Aug 22 2020

...THUNDERSTORMS POSSIBLE FOR THE INTERIOR AND GULF COAST...

This hazardous weather outlook is for South Florida.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Thunderstorms: Thunderstorms are possible, favoring interior and
west coast areas. Hazards include lightning, strong wind gusts, and
urban flooding of roadways in poor drainage areas.

Wind: The strongest storms will be capable of producing wind gusts
to 45-50 mph, especially across the interior and western portions of
South Florida this evening. Wind across the local waters may exceed
20 kts.

Waterspouts: Isolated waterspouts are possible over all South Florida
waters today.

Rip currents: Moderate risk for rip currents along the Atlantic
Beaches today.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Scattered to numerous thunderstorms are forecast on Sunday, with a
focus over the interior and west coast metro areas. Locally strong
wind gusts, lightning, and localized flooding across urban and
poorly drained areas from heavy rainfall are possible.

NHC is forecasting Tropical Storm Laura to be south of the region
early next week. At this time, there is still too much uncertainty
to determine specific impacts this system may have on South Florida.
Please keep up with the latest from the NHC and NWS Miami.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

FELL

In the hours before

Special weather statement, Aug 22, 11:02 PM EDT, 3 hours 23 minutes before
Special Weather Statement
National Weather Service Miami FL
1102 PM EDT Sat Aug 22 2020

FLZ073-074-173-174-230345-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Coastal Miami Dade County FL-
1102 PM EDT Sat Aug 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL
1145 PM EDT...

* At 1101 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 11 miles east of Black Point, moving
  northwest at 10 mph.

* Winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Miami, Hialeah, Miami Beach, Homestead, Coral Gables, Key Biscayne,
  South Miami, Surfside, Homestead Miami Speedway, Black Point,
  Homestead General Airport, Miami Gardens, The Redland, Turkey
  Point, Virginia Key, Kendall, North Miami, Doral, North Miami Beach
  and Aventura.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2532 8023 2533 8024 2534 8027 2534 8025
      2535 8027 2534 8028 2551 8067 2597 8028
      2595 8013 2579 8009
TIME...MOT...LOC 0301Z 131DEG 10KT 2551 8013

AR
Special weather statement, Aug 22, 11:03 PM EDT, 3 hours 22 minutes before
Special Weather Statement
National Weather Service Miami FL
1103 PM EDT Sat Aug 22 2020

FLZ073-074-173-174-230345-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Coastal Miami Dade County FL-
1103 PM EDT Sat Aug 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MIAMI-DADE COUNTY UNTIL
1145 PM EDT...

* At 1102 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 11 miles east of Black Point, moving
  northwest at 10 mph.

* Winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Miami, Hialeah, Miami Beach, Homestead, Coral Gables, Key Biscayne,
  South Miami, Homestead Miami Speedway, Black Point, Homestead
  General Airport, The Redland, Turkey Point, Virginia Key, Kendall,
  Miami Gardens, Doral, Miami Lakes, Hialeah Gardens, Pinecrest and
  Opa-Locka.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2532 8023 2534 8026 2534 8025 2535 8027
      2534 8027 2551 8067 2595 8033 2579 8009
TIME...MOT...LOC 0302Z 131DEG 10KT 2551 8013

AR

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 11:02 PM EDTSpecial Marine WarningMFL43 min
Aug 22, 11:02 PM EDTSpecial Weather StatementMFLMiami-Dade43 min
Aug 22, 11:03 PM EDTSpecial Weather StatementMFLMiami-Dade42 min
Aug 23, 2:25 AM EDTRip Current StatementMFLBroward, Miami-Dade, Palm Beach66 hr
Aug 23, 2:28 PM EDTSmall Craft AdvisoryMFL36 hr
Aug 23, 6:04 PM EDTSpecial Marine WarningMFL26 min
Aug 23, 6:34 PM EDTSpecial Weather StatementMFLBroward41 min
Aug 23, 7:49 PM EDTSpecial Marine WarningMFL26 min

Nearby

Coastal Flood Statements in Florida, 2020Every coastal flood statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.